# SDR CA150813003

- Difficulty date: July 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 12,487 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Flex Coupling
- Part number: 350A35105901
- Condition: Cracked
- Location: Main Rotor Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SHUTDOWN, ROTORS TURNING LOUD CLICKING HEARD FROM COUPLING WHILE ROTORS WERE SLOWING DOWN.  COUPLING FOUND CRACKED IN 3 PLACES ALL AROUND, AND GOING THROUGH THE CRIMPED BUSHINGS OF THE OUTER DISK.
